# SDR UIEA2020011700084

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 69,309 hours, 11,230 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Cleaner
- Condition: Dirty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING EICAS MESSAGE. CHECKED EQUIPMENT COOLING AIR CLEANER, REF FIM 21-58-833. FOUND RESTRICTED AIR FLOW. CLEANED AIR CLEANER, REF AMM 21-58-10 PROCEDURE 1. RE-INSTALLED AIR CLEANER & C/W CMC GND TEST, EQUIPMENT COOLING TEST PASS WITH NO FAULTS AT THIS TIME.
